Translator Disclaimer
15 June 2007 An algebraic integration for Mahler measure
Matilde N. Lalín
Author Affiliations +
Duke Math. J. 138(3): 391-422 (15 June 2007). DOI: 10.1215/S0012-7094-07-13832-8

Abstract

There are many examples of several variable polynomials whose Mahler measure is expressed in terms of special values of polylogarithms. These examples are expected to be related to computations of regulators, as observed by Deninger [D] and, later, by Rodriguez-Villegas [R] and Maillot [M]. While Rodriguez-Villegas made this relationship explicit for the two-variable case, it is our goal to understand the three-variable case and shed some light on the examples with more variables

Citation

Download Citation

Matilde N. Lalín. "An algebraic integration for Mahler measure." Duke Math. J. 138 (3) 391 - 422, 15 June 2007. https://doi.org/10.1215/S0012-7094-07-13832-8

Information

Published: 15 June 2007
First available in Project Euclid: 18 June 2007

zbMATH: 1196.11096
MathSciNet: MR2322682
Digital Object Identifier: 10.1215/S0012-7094-07-13832-8

Subjects:
Primary: 11G55
Secondary: 19F99

Rights: Copyright © 2007 Duke University Press

JOURNAL ARTICLE
32 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.138 • No. 3 • 15 June 2007
Back to Top